# SDR CA090227009

- Difficulty date: February 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: C2W781A782A
- Condition: Corroded
- Location: Wing Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSP, A TECH FOUND LIGHT CORROSION ON STEEL WING STRUT ENDS. STRUTS REMOVED DECORRODED AND REPAINTED. PRIOR TO REINSTALLATION OF STRUTS, STRUT ATTACH LUGS CLEANED AND INSPECTED.  DURING INSP THE TECH FOUND CORROSION LINES IN FWD FACE OF REAR ATTACH STRAPS.
